Communications in Information and Systems

Volume 16 (2016)

Number 2

Remark on multi-target, robust linear-quadratic control problem on semi-infinite interval

Pages: 117 – 126



L. Faybusovich (Department of Mathematics, University of Notre Dame, Indiana, U.S.A.)

T. Mouktonglang (Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai, Thailand)


We consider the multi-target, robust linear-quadratic control problem on a semi-infinite interval. Using the functional-analytic approach developed in “Multitarget linear-quadratic control problem: semi-infinite interval” (L. Faybusovich and T. Mouktonglang, Mathematical problem in engineering, article ID535610, 2012), we reduce this problem to a convex optimization problem on the simplex. The explicit procedure for the evaluation of the reduced objective function is described.

Published 28 March 2017